# SDR DALA2018120607062

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,352 hours, 25,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Dented
- Location: Bs 727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0853101) DURING INSPECTION FOUND STATION 727F FUSELAGE FRAME FREE FLANGE IS DENTED BETWEEN STGRS 22L & 23L. FRAME WAS REPAIRED PER ERA 573523-14 REVI. ORIGINAL AND ETI-37-18-561 REV. 2.
